Distribution of genus numbers of abelian number fields

Christopher Frei, Daniel Loughran, Rachel Newton

Research output: Contribution to journalArticlepeer-review


We study the quantitative behaviour of genus numbers of abelian extensions of number fields with given Galois group. We prove an asymptotic formula for the average value of the genus number and show that any given genus number appears only (Formula presented.) of the time.

Original languageEnglish
Pages (from-to)2197-2217
Number of pages21
JournalJournal of the London Mathematical Society
Issue number6
Early online date20 Apr 2023
Publication statusPublished - 1 Jun 2023


Dive into the research topics of 'Distribution of genus numbers of abelian number fields'. Together they form a unique fingerprint.

Cite this